# SDR AALA20030133

- Difficulty date: January 30, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
